# SDR CALA2022042501070

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 86,409 hours, 34,982 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Condenser
- Part number: 756A000006
- Part serial: 1274
- Condition: Cracked
- Location: Lh Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DECK DIRTY SOCK -LIKE PACK ISSUE REMOVED LEFT HAND PACK ACCESS PANEL TO FOM FOUND LEFT PACK CONDENSER CRACKED AT WELD SEAM. REMOVED AND REPLACED LFT PACK CONDENSER IAW AMM 21-15-12. OPS CHECKS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1096657  SN OFF 1274 CONDENSER, AIR   OFF 31-2152-9-9002 1274 ON 31-2152-9-9002 4053
